VOL. 29 · NO. 2 | Summer 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 29 (2), (Summer 1985)
No abstract available
Articles
Robert D. Berman
Illinois J. Math. 29 (2), 191-219, (Summer 1985) DOI: 10.1215/ijm/1256045725
KEYWORDS: 30D40, 30D50
No abstract available
Colin C. Graham
Illinois J. Math. 29 (2), 220-228, (Summer 1985) DOI: 10.1215/ijm/1256045726
KEYWORDS: 43A10
No abstract available
Simon Fitzpatrick
Illinois J. Math. 29 (2), 229-247, (Summer 1985) DOI: 10.1215/ijm/1256045727
KEYWORDS: 46B22
No abstract available
H. G. Mukerjee
Illinois J. Math. 29 (2), 248-260, (Summer 1985) DOI: 10.1215/ijm/1256045728
KEYWORDS: 28C20, 46E30
No abstract available
Bruce Reznick
Illinois J. Math. 29 (2), 261-279, (Summer 1985) DOI: 10.1215/ijm/1256045729
KEYWORDS: 11A55
No abstract available
Maurice Auslander, Idun Reiten
Illinois J. Math. 29 (2), 280-301, (Summer 1985) DOI: 10.1215/ijm/1256045730
KEYWORDS: 16A64, 16A90
No abstract available
P. H. Maserick
Illinois J. Math. 29 (2), 302-310, (Summer 1985) DOI: 10.1215/ijm/1256045731
KEYWORDS: 43A35, 44A60
Joel H. Shapiro
Illinois J. Math. 29 (2), 311-339, (Summer 1985) DOI: 10.1215/ijm/1256045732
KEYWORDS: ‎46E15, 31A05
No abstract available
Ching Chou, Anthony To-Ming Lau, Joseph Rosenblatt
Illinois J. Math. 29 (2), 340-350, (Summer 1985) DOI: 10.1215/ijm/1256045733
KEYWORDS: 22C05, 47B99
No abstract available
Back Matter
Illinois J. Math. 29 (2), (Summer 1985)
No abstract available
Back to Top